Numerical solution for diffusion equations with distributed order in time using a Chebyshev collocation method
AffiliationUniversidade de Tras-os-Montes e Alto Douro; Universidade NOVA de Lisboa; University of Minho; University of Chester
MetadataShow full item record
AbstractIn this work we present a new numerical method for the solution of the distributed order time fractional diffusion equation. The method is based on the approximation of the solution by a double Chebyshev truncated series, and the subsequent collocation of the resulting discretised system of equations at suitable collocation points. An error analysis is provided and a comparison with other methods used in the solution of this type of equation is also performed.
CitationMorgado, M. L., Rebelo, M. S., Ferras, L. L., & Ford, N. J. (2017). Numerical solution for diffusion equations with distributed order in time using a Chebyshev collocation method. Applied Numerical Mathematics, 114, 108-123. DOI: 10.1016/j.apnum.2016.11.001
JournalApplied Numerical Mathematics
The following license files are associated with this item:
Except where otherwise noted, this item's license is described as http://creativecommons.org/licenses/by-nc-nd/4.0/